Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 71, NWS Norman, OK

March 31, 20155 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Mar 31, 2015, 11:41 PM CDT for 5 counties in Oklahoma. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 31, 2015, 11:41 PM CDT (04:41 UTC)
Expired
Apr 1, 2015, 12:30 AM CDT
In force
49 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Carter County, OK, Garvin County, OK, Grady County, OK, Murray County, OK, Stephens County, OK

The radar

The Norman radar (KTLX), 80 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 39 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 31, 9:40 PM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.7 hours before the alert went out and 64 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2015-04-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1642 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2015-04-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1642 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1964 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
3.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

038 
WUUS54 KOUN 010441
SVROUN
OKC019-049-051-099-137-010530-
/O.NEW.KOUN.SV.W.0071.150401T0441Z-150401T0530Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1141 PM CDT TUE MAR 31 2015

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WEST CENTRAL MURRAY COUNTY IN SOUTHERN OKLAHOMA...
  NORTHWESTERN CARTER COUNTY IN SOUTHERN OKLAHOMA...
  GARVIN COUNTY IN SOUTHERN OKLAHOMA...
  SOUTHERN GRADY COUNTY IN CENTRAL OKLAHOMA...
  EASTERN STEPHENS COUNTY IN SOUTHERN OKLAHOMA...

* UNTIL 1230 AM CDT

* AT 1140 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES
  SOUTHEAST OF BRAY...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  PAULS VALLEY...MARLOW...LINDSAY...MAYSVILLE...RUSH SPRINGS...
  BRAY...ELMORE CITY...VELMA...PAOLI...KATIE...FOSTER...TATUMS...
  RATLIFF CITY...HENNEPIN...ANTIOCH...PERNELL...COX CITY...ACME...
  ERIN SPRINGS AND WHITEBEAD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3479 9809 3485 9767 3485 9725 3448 9718
      3436 9768
TIME...MOT...LOC 0440Z 263DEG 26KT 3455 9776 

HAIL...1.25IN
WIND...60MPH
 
$$

MBS
3 follow-up statements
353 
WWUS54 KOUN 010506
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1206 AM CDT WED APR 1 2015

OKC019-099-137-010515-
/O.CAN.KOUN.SV.W.0071.000000T0000Z-150401T0530Z/
MURRAY OK-CARTER OK-STEPHENS OK-
1206 AM CDT WED APR 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR WEST CENTRAL MURRAY...
NORTHWESTERN CARTER AND EASTERN STEPHENS COUNTIES IS CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHERN OKLAHOMA.

LAT...LON 3485 9736 3470 9745 3474 9770 3483 9783
      3485 9767
TIME...MOT...LOC 0505Z 236DEG 37KT 3484 9755 

$$

OKC049-051-010530-
/O.CON.KOUN.SV.W.0071.000000T0000Z-150401T0530Z/
GARVIN OK-GRADY OK-
1206 AM CDT WED APR 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHWESTERN GARVIN AND SOUTHEASTERN GRADY COUNTIES...

AT 1205 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LINDSAY...
MOVING NORTHEAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LINDSAY...MAYSVILLE AND ERIN SPRINGS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3485 9736 3470 9745 3474 9770 3483 9783
      3485 9767
TIME...MOT...LOC 0505Z 236DEG 37KT 3484 9755 

HAIL...1.25IN
WIND...60MPH
 
$$

KURTZ
655 
WWUS54 KOUN 010511
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1211 AM CDT WED APR 1 2015

OKC051-010521-
/O.CAN.KOUN.SV.W.0071.000000T0000Z-150401T0530Z/
GRADY OK-
1211 AM CDT WED APR 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GRADY COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHERN OKLAHOMA.

LAT...LON 3484 9767 3485 9767 3485 9736 3481 9738
      3475 9742
TIME...MOT...LOC 0511Z 263DEG 26KT 3485 9749 

$$

OKC049-010530-
/O.CON.KOUN.SV.W.0071.000000T0000Z-150401T0530Z/
GARVIN OK-
1211 AM CDT WED APR 1 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT
FOR NORTHWESTERN GARVIN COUNTY...

AT 1211 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF MAYSVILLE...MOVING NORTHEAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
LINDSAY AND MAYSVILLE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3484 9767 3485 9767 3485 9736 3481 9738
      3475 9742
TIME...MOT...LOC 0511Z 263DEG 26KT 3485 9749 

HAIL...1.25IN
WIND...60MPH
 
$$

KURTZ
168 
WWUS54 KOUN 010520 RRA
SVSOUN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1220 AM CDT WED APR 1 2015

OKC049-010530-
/O.EXP.KOUN.SV.W.0071.000000T0000Z-150401T0530Z/
GARVIN OK-
1220 AM CDT WED APR 1 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GARVIN COUNTY
WILL EXPIRE AT 1230 AM CDT...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FOR
SOUTHERN OKLAHOMA.

LAT...LON 3484 9767 3485 9767 3485 9736 3481 9738
      3475 9742
TIME...MOT...LOC 0519Z 263DEG 26KT 3485 9749 

$$

KURTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 31, 10:06 PM CDT, 1 hour 35 minutes earlier.

Area forecast discussion, Mar 31, 10:06 PM CDT, 1 hour 35 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
1006 PM CDT TUE MAR 31 2015

.UPDATE...
INCREASED RAIN CHANCES TONIGHT NEAR THE TWO CLUSTERS OF SEVERE
STORMS.

&&

.DISCUSSION...
THE SEVERE THREAT CONTINUES TONIGHT.

TWO MAIN CLUSTERS OF STORMS CONTINUE TO MOVE EAST AND SOUTHEAST.
THE NORTHERN CLUSTER MAY MOVE INTO THE OKLAHOMA CITY METRO AREA
AROUND MIDNIGHT AND THE SOUTHERN CLUSTER WILL AFFECT LAWTON AND
PERHAPS WICHITA FALLS OVER THE NEXT 1-2 HOURS. OVERALL...THINK
THE CLUSTERS WILL GRADUALLY WEAKEN THROUGH THE NIGHT.

THINK A HANDFUL OF SEVERE REPORTS WILL CONTINUE FOR THE NEXT FEW
HOURS...MAINLY HAIL SMALLER THAN GOLF BALLS AND MARGINAL SEVERE
WIND AROUND 60 MPH.

PRODUCTS HAVE BEEN UPDATED.

MBS

&&

.PREV DISCUSSION... /ISSUED 636 PM CDT TUE MAR 31 2015/

UPDATE...
STORMS WILL LIKELY CONTINUE TO INCREASE IN COVERAGE AND INTENSITY
OVER THE NEXT FEW HOURS.

DISCUSSION...
ISOLATED TO SCATTERED STORMS HAVE DEVELOPED OVER WEST TEXAS AND
CONTINUE TO MOVE INTO WESTERN OKLAHOMA. LATEST HRRR RUNS SUGGEST
THAT STORM COVERAGE WILL INCREASE AS THEY MOVE INTO DEEPER
MOISTURE AND A MORE UNSTABLE ENVIRONMENT OVER THE NEXT FEW
HOURS. HOWEVER...NOT COMPLETELY SURE THIS WILL OCCUR AS MID/UPPER
FORCING REMAINS WEAK. LATEST HRRR RUNS SEEM TO BE OVERCONVECTING
ACROSS SOUTHERN OKLAHOMA AT THIS TIME.

EXPECT SOME SEVERE HAIL AND WIND REPORT THROUGH THE EVENING. HAIL
MAY GET UP TO GOLF BALLS. TORNADO THREAT APPEARS TO BE VERY LOW
DUE TO WEAK LOW LEVEL SHEAR. LATEST HRRR COMPOSITE REFLECTIVITIES
SUGGESTED THAT CURRENT ISOLATED TO SCATTERED STORMS MAY ORGANIZE
INTO A CLUSTER OR LINE OVER THE NEXT SEVERAL HOURS...WHICH COULD
AFFECT THE OKLAHOMA CITY METRO AREA IN THE 10 PM TO 1 AM TIME
FRAME.

CURRENT FORECAST HAS NOT BEEN ALTERED...THOUGH RAIN CHANCES MAY
NEED TO BE INCREASED TONIGHT. WILL CLOSELY MONITOR.

AVIATION DISCUSSION FOR THE 00Z TAFS IS BELOW.

MBS

AVIATION...
ISO-NUM TSRA WILL OCCUR ACROSS MOST TAF SITES EXCEPT KPNC THROUGH
06Z. EXACT COVERAGE AND TIMING REMAINS UNCERTAIN. GUSTY VARIABLE
WINDS AND HAIL ARE POSSIBLE IF STORMS DIRECTLY AFFECT ANY GIVEN
SITE. BRIEF IFR CONDITIONS...GENERALLY UNDER 30 MINUTES...COULD
OCCUR AS WELL. KEPT TEMPO/VCTS MENTIONS AT MOST SITES.

OVERALL...BELIEVE VFR CONDITIONS WILL OCCUR. WIDESPREAD IFR
CONDITIONS WITH BR COULD DEVELOP 06-18Z ACROSS THE AREA...THOUGH
CONFIDENCE IS MODERATE AT BEST. HAVE HIGH CONFIDENCE THAT ALL
SITES WILL BE VFR AFTER 18Z.

MBS

PREV DISCUSSION... /ISSUED 317 PM CDT TUE MAR 31 2015/

DISCUSSION...
CUMULUS HAS FORMED OVER MUCH OF CENTRAL AND SOUTHERN
OKLAHOMA...INTO NORTH TEXAS. CONVECTIVE INHIBITION IS STILL
STRONG OVER MOST OF THE AREA...ALTHOUGH IT HAS WEAKENED A LOT IN
THE SOUTHEAST PARTS OF OKLAHOMA. WE EXPECT LARGELY UNFOCUSED
CONVECTION LATER THIS AFTERNOON AND EVENING...ALTHOUGH CONVECTION
MAY CREATE ITS OWN FOCUS LATER TONIGHT. AS NOTED
ELSEWHERE...SEVERE STORMS ARE A POSSIBILITY.

TOMORROW WILL BE VERY BREEZY AND WARM. THERE MAY BE SOME FOG IN
THE MORNING AGAIN...MOST LIKELY NEAR/NORTH OF I-40. A STRONGER CAP
WILL LIMIT STORM CHANCES...BUT IF STORMS DO DEVELOP...THEY WOULD
PROBABLY DO SO VERY QUICKLY...AND BE RATHER STRONG.

THE GENERAL FLOW WILL MAINTAIN A FAIRLY STRONG CAPPING
INVERSION...WHICH WILL CONTINUE TO LIMIT STORM CHANCES THROUGH
FRIDAY.

ON FRIDAY...A FRONT WILL FINALLY SWEEP SOUTHEAST ACROSS OKLAHOMA
AND NORTH TEXAS...TEMPORARILY BRINGING AN END TO EVEN THE LOW RAIN
CHANCES OF THE PREVIOUS COUPLE OF DAYS.

SATURDAY WILL BE THE ONE DAY WITHOUT ANY CHANCE OF RAIN...BUT
MOISTURE WILL BEGIN ITS NORTHWARD ADVANCE BY EVENING...AND RAIN
CHANCES PROMPTLY SPREAD NORTH AGAIN LATE SATURDAY NIGHT INTO
SUNDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  61  83  62  81 /  50  10  10  10
HOBART OK         59  85  57  81 /  50  10  10   0
WICHITA FALLS TX  62  82  62  90 /  60  10  10  10
GAGE OK           54  89  50  74 /  10  10  20  10
PONCA CITY OK     58  83  60  76 /  20  10  20  20
DURANT OK         62  79  62  85 /  40  30  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
     EVENING FOR OKZ004-005-009-010-014.

TX...NONE.
&&

17
Hazardous weather outlook, Mar 31, 9:49 PM CDT, 1 hour 52 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
949 PM CDT TUE MAR 31 2015

OKZ004>048-050>052-TXZ083>090-020245-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
949 PM CDT TUE MAR 31 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE STORMS IN CENTRAL AND SOUTHERN
OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS.

.LOCATION...
THE RISK AREA IS SOUTH AND EAST OF A SEYMOUR TEXAS TO ALTUS
TO CLINTON TO CHANDLER LINE...INCLUDING THE THE OKLAHOMA CITY...
LAWTON...WICHITA FALLS...ADA...AND DURANT AREAS.

.TIMING...
SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH 2 AM TONIGHT.

.IMPACTS...
LARGE HAIL TO THE SIZE OF GOLF BALLS AND WIND GUSTS TO 65 MPH
ARE THE MAIN HAZARDS. FREQUENT CLOUD-TO-GROUND LIGHTNING AND
LOCALLY HEAVY RAINFALL WILL ALSO OCCUR WITH THE STRONGER STORMS.
THE RISK FOR TORNADOES IS VERY LOW.

.DISCUSSION...
TWO MAIN CLUSTERS OF SEVERE STORMS WILL SLOWLY MOVE EAST OR
SOUTHEAST FOR THE REST OF TONIGHT. STORMS ARE EXPECTED TO SLOWLY
WEAKEN AFTER MIDNIGHT.

OTHER ISOLATED TO SCATTERED THUNDERSTORMS WILL OCCUR NEAR A WEAK
STATIONARY FRONT ACROSS CENTRAL AND SOUTH CENTRAL OKLAHOMA.

STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL WITHIN THE
SLIGHT RISK AREA SHOULD CONTINUE TO BE READY FOR SEVERE WEATHER
OPERATIONS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
WEDNESDAY AFTERNOON THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS IN
NORTHWESTERN OKLAHOMA. THERE IS A MARGINAL RISK FOR SEVERE THUNDERSTORMS
IN MUCH OF THE REST OF OKLAHOMA APART FROM THE SOUTHEAST. THE MARGINAL
RISK EXTENDS INTO PART OF NORTH TEXAS. OTHER STRONG STORMS MAY DEVELOP
ALONG A COLD FRONT LATE WEDNESDAY NIGHT AND EARLY THURSDAY MORNING
IN NORTHERN OKLAHOMA. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN HAZARDS.

THE COLD FRONT WILL STALL OVER NORTHERN OKLAHOMA EARLY THURSDAY...BUT
WILL PUSH SOUTHWARD LATE IN THE DAY AS AN UPPER LEVEL SYSTEM APPROACHES.
STRONG TO SEVERE STORMS MAY FORM ALONG THE FRONT LATE THURSDAY
AFTERNOON AND NIGHT...ESPECIALLY ALONG AND SOUTHEAST OF STILLWATER...
OKLAHOMA CITY...AND ARDMORE. LARGE HAIL AND DAMAGING WINDS WILL BE THE
MAIN HAZARDS.

THUNDERSTORMS WILL BE POSSIBLE AGAIN LATE SATURDAY INTO SUNDAY...
ESPECIALLY ACROSS SOUTHERN OKLAHOMA. ADDITIONAL STORMS ARE POSSIBLE
ON MONDAY.

.FIRE WEATHER...
HOT AND DRY CONDITIONS ARE EXPECTED IN FAR NORTHWEST OKLAHOMA WEDNESDAY
AFTERNOON. THIS COMBINED WITH GUSTY SOUTH WINDS WILL LIKELY RESULT IN
CRITICAL FIRE WEATHER CONDITIONS.

VERY HIGH FIRE DANGER IS EXPECTED IN SOUTHWEST OKLAHOMA AND WESTERN
NORTH TEXAS THURSDAY AFTERNOON.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Local storm report, Mar 31, 11:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1128 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1128 PM     TSTM WND GST     MUSTANG                 35.39N 97.72W
03/31/2015  M72 MPH          CANADIAN           OK   TRAINED SPOTTER

&&

MDAY
Local storm report, Mar 31, 11:31 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1131 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1045 PM     HAIL             LAWTON                  34.60N 98.42W
03/31/2015  E1.25 INCH       COMANCHE           OK   BROADCAST MEDIA

&&

MDAY
Local storm report, Mar 31, 11:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1132 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     7 ESE LAWTON            34.56N 98.31W
03/31/2015  E75 MPH          COMANCHE           OK   AMATEUR RADIO

            SMALL LIMBS AND BRANCHES BLOWN OFF TREES.

&&

MDAY
Local storm report, Mar 31, 11:33 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1133 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1133 PM     TSTM WND GST     MUSTANG                 35.39N 97.72W
03/31/2015  M82 MPH          CANADIAN           OK   TRAINED SPOTTER

&&

MDAY
Special weather statement, Mar 31, 11:34 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1134 PM CDT TUE MAR 31 2015

OKZ027-038>041-046-010515-
COMANCHE OK-CARTER OK-GRADY OK-MURRAY OK-GARVIN OK-STEPHENS OK-
1134 PM CDT TUE MAR 31 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL COMANCHE...
NORTHWESTERN CARTER...SOUTHERN GRADY...WEST CENTRAL MURRAY...WESTERN
GARVIN AND STEPHENS COUNTIES UNTIL 1215 AM CDT...

AT 1134 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
BRAY...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
DUNCAN...MARLOW...LINDSAY...COMANCHE...MAYSVILLE...RUSH SPRINGS...
BRAY...ELMORE CITY...VELMA...TATUMS...RATLIFF CITY...FOSTER...
HENNEPIN...ANTIOCH...ERIN SPRINGS...PERNELL...COX CITY AND ACME.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3479 9816 3484 9775 3485 9739 3451 9720
      3429 9788 3429 9794
TIME...MOT...LOC 0432Z 262DEG 26KT 3455 9778

MBS
Local storm report, Mar 31, 11:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1137 PM CDT TUE MAR 31 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1136 PM     TSTM WND GST     MUSTANG                 35.39N 97.72W
03/31/2015  M84 MPH          CANADIAN           OK   TRAINED SPOTTER

&&

MDAY

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 7:05 PM CDTSpecial Weather StatementOUNHarmon40 min
Mar 31, 7:10 PM CDTSpecial Weather StatementOUNRoger Mills35 min
Mar 31, 7:13 PM CDTSpecial Weather StatementOUNJackson32 min
Mar 31, 7:16 PM CDTSpecial Weather StatementOUNPottawatomie44 min
Mar 31, 7:28 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole47 min
Mar 31, 7:37 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson25 min
Mar 31, 7:41 PM CDTSpecial Weather StatementOUNDewey34 min
Mar 31, 7:45 PM CDTSpecial Weather StatementOUNHarmon30 min
Mar 31, 7:48 PM CDTSpecial Weather StatementOUNBeckham27 min
Mar 31, 7:51 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer39 min
Mar 31, 7:54 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole51 min
Mar 31, 7:57 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills33 min
Mar 31, 7:59 PM CDTSpecial Weather StatementOUNHarmon31 min
Mar 31, 8:05 PM CDTSpecial Weather StatementOUNJackson25 min
Mar 31, 8:10 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson35 min
Mar 31, 8:14 PM CDTSevere Thunderstorm WarningOUNSeminole46 min
Mar 31, 8:18 PM CDTSevere Thunderstorm WarningOUNJackson25 min
Mar 31, 8:22 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills23 min
Mar 31, 8:22 PM CDTSevere Thunderstorm WarningOUNSeminole23 min
Mar 31, 8:23 PM CDTSpecial Weather StatementOUNRoger Mills37 min
Mar 31, 8:39 PM CDTSevere Thunderstorm WarningOUNBeckham, Custer, Dewey, Roger Mills, Washita51 min
Mar 31, 8:42 PM CDTSevere Thunderstorm WarningOUNJackson33 min
Mar 31, 8:52 PM CDTSevere Thunderstorm WarningOUNJackson23 min
Mar 31, 8:57 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole48 min
Mar 31, 9:18 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa, Tillman27 min
Mar 31, 9:24 PM CDTSevere Thunderstorm WarningOUNCuster, Washita51 min
Mar 31, 9:34 PM CDTSpecial Weather StatementOUNKingfisher41 min
Mar 31, 9:43 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole47 min
Mar 31, 9:44 PM CDTSevere Thunderstorm WarningOUNComanche, Cotton, Kiowa, Tillman31 min
Mar 31, 9:52 PM CDTSpecial Weather StatementOUNKingfisher38 min
Mar 31, 9:58 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher47 min
Mar 31, 10:03 PM CDTSpecial Weather StatementOUNWashita42 min
Mar 31, 10:13 PM CDTSpecial Weather StatementOUNComanche, Cotton, Tillman32 min
Mar 31, 10:13 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole47 min
Mar 31, 10:16 PM CDTSevere Thunderstorm WarningOUNSeminole29 min
Mar 31, 10:20 PM CDTSpecial Weather StatementOUNCleveland25 min
Mar 31, 10:25 PM CDTSevere Thunderstorm WarningOUNBlaine, Caddo, Canadian, Grady50 min
Mar 31, 10:28 PM CDTSevere Thunderstorm WarningOUNComanche32 min
Mar 31, 10:31 PM CDTSevere Thunderstorm WarningOUNCleveland, Oklahoma44 min
Mar 31, 10:35 PM CDTSevere Thunderstorm WarningOUNCaddo, Grady40 min
Mar 31, 10:41 PM CDTSevere Thunderstorm WarningOUNSeminole34 min
Mar 31, 10:43 PM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher47 min
Mar 31, 10:43 PM CDTSevere Thunderstorm WarningOUNLogan, Oklahoma32 min
Mar 31, 10:51 PM CDTFlash Flood WarningOUNHughes, Seminole3 hr
Mar 31, 10:55 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole35 min
Mar 31, 10:59 PM CDTSpecial Weather StatementOUNStephens46 min
Mar 31, 11:09 PM CDTSevere Thunderstorm WarningOUNOklahoma51 min
Mar 31, 11:11 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma34 min
Mar 31, 11:15 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole30 min
Mar 31, 11:17 PM CDTSevere Thunderstorm WarningOUNLogan43 min
Mar 31, 11:26 PM CDTAreal Flood AdvisoryOUNCanadian, Cleveland, Lincoln, Oklahoma, Pottawatomie3 hr
Mar 31, 11:27 PM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie34 min
Mar 31, 11:34 PM CDTSpecial Weather StatementOUNGarvin, Stephens41 min
Mar 31, 11:38 PM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, Lincoln, Logan, McClain and 1 more37 min
Apr 1, 12:08 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain23 min
Apr 1, 12:13 AM CDTFlash Flood WarningOUNCleveland, Oklahoma2 hr
Apr 1, 12:13 AM CDTSevere Thunderstorm WarningOUNCleveland, Lincoln, Oklahoma, Pottawatomie47 min
Apr 1, 12:19 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, McClain, Murray, Pontotoc26 min
Apr 1, 12:40 AM CDTSevere Thunderstorm WarningOUNGarvin, Murray, Pontotoc35 min
Apr 1, 12:43 AM CDTSevere Thunderstorm WarningOUNNoble47 min
Apr 1, 12:50 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole40 min
Apr 1, 12:52 AM CDTAreal Flood AdvisoryOUNPottawatomie113 min
Apr 1, 1:04 AM CDTSpecial Weather StatementOUNCoal, Pontotoc, Seminole41 min
Apr 1, 1:23 AM CDTSevere Thunderstorm WarningOUNAtoka, Coal, Hughes, Johnston, Pontotoc, Pottawatomie and 1 more52 min
Apr 1, 1:28 AM CDTSpecial Weather StatementOUNKay47 min
Apr 1, 1:38 AM CDTFlash Flood WarningOUNHughes, Seminole112 min
Apr 1, 2:03 AM CDTSpecial Weather StatementOUNAtoka, Bryan27 min
Apr 1, 2:16 AM CDTSpecial Weather StatementOUNPittsburg29 min
Apr 1, 2:37 AM CDTSpecial Weather StatementOUNAtoka23 min
Apr 1, 3:29 AM CDTRed Flag WarningOUNEllis, Harper, Roger Mills, Woods, Woodward17 hr
Apr 1, 6:50 AM CDTSpecial Weather StatementOUNJefferson25 min
Apr 1, 7:48 AM CDTSpecial Weather StatementOUNMarshall27 min
Apr 1, 8:34 AM CDTSpecial Weather StatementOUNBryan56 min
Apr 1, 5:23 PM CDTSpecial Weather StatementOUNHarper37 min
Apr 1, 5:48 PM CDTSpecial Weather StatementOUNHarper27 min
Apr 1, 6:19 PM CDTSpecial Weather StatementOUNHarper26 min
Apr 1, 6:46 PM CDTSpecial Weather StatementOUNWoodward29 min
Apr 1, 6:58 PM CDTSpecial Weather StatementOUNHarper32 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.